# SDR SCNA20201007070

- Difficulty date: September 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO COMPARTMENT AFT BULKHEAD LOWER CENTER SUPPORT STA 947  RBL 9.5 TO LBL 21 WL 157.  CORROSION ON AFT CARGO AFT LOWER BULKHEAD SUPPORT OUT OF LIMITS, IAW SRM 51-10-02.  REMOVED AND REPLACED AFT CARGO AFT LOWER BULKHEAD SUPPORT WITH NEW P/N 149A8118U29, IAW SRM 51-40-02 AND DWG 149A8117.
